# SDR 05FDEA00257

- Difficulty date: February 6, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 21,224 hours, 4,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND WING, OUTBOARD FLAP STOP FITTING FOUND CRACKED. STOP FITTING REMOVED AND REPLACED PER DRAWING 4125 AND SRM  51-33-01 VOLUME II.
